Publication Types:

Some regularity results for the pseudospectral abscissa and pseudospectral radius of a matrix

Journal Publications
Mert Gürbüzbalaban, Michael L Overton
M Gürbüzbalaban, ML Overton SIAM Journal on Optimization 22 (2), 281-285
Publication year: 2012

On Nesterov’s nonsmooth Chebyshev–Rosenbrock functions

Journal Publications
Mert Gürbüzbalaban, Michael L Overton
M Gürbüzbalaban, ML Overton Nonlinear Analysis: Theory, Methods & Applications 75 (3), 1282-1289
Publication year: 2012

Decentralized Stochastic Gradient Langevin Dynamics and Hamiltonian Monte Carlo

Journal Publications
Mert Gurbuzbalaban, Xuefeng Gao, Yuanhan Hu, Lingjiong Zhu
Journal of Machine Learning Research 22 (2021) 1-69
Publication year: 2021

Convergence Rate of Incremental Gradient and Incremental Newton Methods

Journal Publications
Mert Gurbuzbalaban, Asuman Ozdaglar, Pablo A. Parrilo
SIAM Journal on Optimization, 29.4 (2019): 2542-2565
Publication year: 2019

Randomness and Permutations in Coordinate Descent Methods

Journal Publications
Mert Gurbuzbalaban, Asuman Ozdaglar, Nuri D. Vanli, Stephen J. Wright
Mathematical Programming volume 181, pages 349-376 (2020)
Publication year: 2020

Robust Accelerated Gradient Method for Smooth Strongly Convex Functions

Journal Publications
Necdet S. Aybat, Alireza Fallah, Mert Gurbuzbalaban, Asuman Ozdaglar
SIAM Journal on Optimization 30(1) (2020): 717-751
Publication year: 2020

Why Random Reshuffling Beats Stochastic Gradient Descent

Journal Publications
M. Gurbuzbalaban, Asuman Ozdaglar, Pablo A. Parrilo
Mathematical Programming, 186 (49-84), 2021
Publication year: 2021

On the convergence rate of incremental aggregated gradient algorithms

Journal Publications
Mert Gürbüzbalaban, Asu Ozdaglar, and Pablo A. Parrilo
SIAM J. Optim., 27(2), 1035–1048.
Publication year: 2017

Surpassing gradient descent provably: A cyclic incremental method with linear convergence rate

Journal Publications
Aryan Mokhtari, Mert Gurbuzbalaban, Alejandro Ribiero
A Mokhtari, M Gürbüzbalaban, A Ribeiro - SIAM Journal on Optimization, 2018
Publication year: 2018

Randomized Gossiping with Effective Resistance Weights: Performance Guarantees and Applications

Journal Publications
Bugra Can, Saeed Soori, Necdet S. Aybat, Maryam M. Dehvani, Mert Gurbuzbalaban
IEEE Transactions on Control of Network Systems, vol. 9, no. 2, pp. 524-536, June 2022.
Publication year: 2022

Global Convergence Rate of Proximal Incremental Aggregated Gradient Methods

Journal Publications
N. D. Vanli, M. Gürbüzbalaban, and A. Ozdaglar
SIAM J. Optim., 28(2), 1282–1300, 2018.
Publication year: 2018

Differentially Private Accelerated Optimization Algorithms

Journal Publications
Nurdan Kuru, Ilker S. Birbil, M. Gurbuzbalaban, Sinan Yildirim
SIAM Journal on Optimization 32, no. 2 (2022): 795-821.
Publication year: 2022

On the Convergence Rate of Incremental Aggregated Gradient Algorithms

Journal Publications
M. Gürbüzbalaban, A. Ozdaglar, P. A. Parrilo
SIAM J. Optim., 27(2), 1035–1048.
Publication year: 2017

A Stochastic Subgradient Method for Distributionally Robust Non-convex and Non-smooth Learning

Journal Publications
Mert Gürbüzbalaban, Andrzej Ruszczyński, Landi Zhu
Journal of Optimization Theory and Applications volume 194, pages1014–1041 (2022)
Publication year: 2022

Approximating the Real Structured Stability Radius with Frobenius-Norm Bounded Perturbations

Journal Publications
N. Guglielmi, M. Gürbüzbalaban, T. Mitchell , and M. L. Overton
Approximating the Real Structured Stability Radius with Frobenius-Norm Bounded Perturbations N. Guglielmi, M. Gürbüzbalaban, T. Mitchell, and M. L. Overton SIAM Journal on Matrix Analysis and Applications 2017 38:4, 1323-1353
Publication year: 2017

A globally convergent incremental Newton method

Journal Publications
M. Gürbüzbalaban, A. Ozdaglar, P. Parrilo
Gürbüzbalaban, M., Ozdaglar, A. & Parrilo, P. Math. Program. (2015) 151: 283.
Publication year: 2015

Polynomial root radius optimization with affine constraints

Journal Publications
Julia Eaton, Sara Grundel, Mert Gürbüzbalaban, Michael Overton
Polynomial root radius optimization with affine constraints J Eaton, S Grundel, M Gürbüzbalaban, ML Overton - Mathematical Programming, 2017
Publication year: 2017

Fast Approximation of the $H_\infty$ Norm via Optimization over Spectral Value Sets

Journal Publications
Nicola Guglielmi, Mert Gürbüzbalaban, and Michael L. Overton
Fast Approximation of the $H_\infty$ Norm via Optimization over Spectral Value Sets Nicola Guglielmi, Mert Gürbüzbalaban, and Michael L. Overton SIAM Journal on Matrix Analysis and Applications 2013 34:2, 709-737
Publication year: 2013

Explicit Solutions for Root Optimization of a Polynomial Family With One Affine Constraint

Journal Publications
Vincent D. Blondel, Mert Gurbuzbalaban, Alexandre Megretski, Michael L. Overton
Explicit solutions for root optimization of a polynomial family with one affine constraint - VD Blondel, M Gurbuzbalaban, A Megretski, M Overton - IEEE Transactions on Automatic Control, 2012
Publication year: 2012